|What about Marinol?
Sep 17, 1999
I am thinking of running the suggestion to my Doc that we try Marinol for a weight gain of 15 lbs. I have tried Megace in the past to no avail. I once weighed 156 and now I am down to 141. Doing weel on HAART, (viral load <50 2 years)
CD4 could be higher 230, feeelig great and work full time. I am a flight attendant, a field with random drug testing....surely Marionol would trip for THC....no problem if can be attibutred to a prescribed med. My concern is would Marionol make me drowsy or impair me from performing safety fuctions? The extra weight mould make me feel better about myself. Oh...tried Oxandrin....even high dose resulted in no significant weight gain in combination with a weight regiment...did get some definition but that was it.
Response from Dr. Fisher
You might have to check with an MD associated with your airline (if it is safe to do so) to find out about your flight status if you use marinol. Appetite stimulants such as marinol or megace do indeed stimulate appetite and will improve weight. Most of us think the weight that is gained is mainly fat. Other than your occupation I see no reason not to try marinol. But make sure you do an exercise regimen (weight training please) also. Some would suggest combining marinol with an anabolic like oxandrin.
Alvan Fisher, M.D.
Something to stimulate your appetite.....
WHY IS IT SO HARD TO EAT?
- Psoriasis After Rubbing Penis Worried I Have HIV
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Stinging Pain After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- Vomiting After Touching Dried Blood Worried I Have HIV
- White Discharge After Nipple Biting Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.